# SDR SIMA20211007002

- Difficulty date: October 7, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Aircraft: N675AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500806
- Aircraft time: 40,114 hours, 35,835 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LAV FLASHLIGHT HOLDER BROKEN-C/A-DEFERRED AFT LAV FLASHLIGHT HOLDER BROKEN AUTH#100100M-C EXP.10/17/21 REF. MEL 25-32
